# SDR SWAA2021112425755

- Difficulty date: October 1, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER CLIP CORRODED BS 747, S26R, WL 150.   REMOVED THE STRINGER CLIP  IAW SRM 51-40-02-0G-0,  LOCATED AND DRILLED A NEW STRINGER CLIP IAW 51-40-05-0G-051-40-02-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG 146A1260.
